Noncommutative probability of type D

Marek Bożejko , Wiktor Ejsmont , Takahiro Hasebe

Abstract

We construct a deformed Fock space and a Brownian motion coming from Coxeter groups of type D. The construction is analogous to that of the q-Fock space (of type A) and the (alpha, q)-Fock space (of type B)
Author Marek Bożejko
Marek Bożejko,,
-
, Wiktor Ejsmont (MISaF / IZM / KMiC)
Wiktor Ejsmont,,
- Katedra Matematyki i Cybernetyki
, Takahiro Hasebe
Takahiro Hasebe,,
-
Journal seriesInternational Journal of Mathematics, ISSN 0129-167X, e-ISSN 1793-6519, (A 20 pkt)
Issue year2017
Vol28
No2
Pages1-25
Publication size in sheets1.2
Keywords in Englishnoncommutative probability,q-Gaussian process, fock spaces
DOIDOI:10.1142/S0129167X17500100
URL http://dx.doi.org/10.1142/S0129167X17500100
Languageen angielski
File
Bozejko_Ejsmont_Hasebe_Noncommutative_ probability_ of_ typeD2017.pdf 329,56 KB
Score (nominal)25
ScoreMinisterial score = 20.0, 02-02-2019, ArticleFromJournal
Ministerial score (2013-2016) = 25.0, 02-02-2019, ArticleFromJournal
Publication indicators WoS Impact Factor: 2017 = 0.571 (2) - 2017=0.641 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back